| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Application Program Problem (2880); Radiation Output Failure (4027); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used for a sacroiliac and thoracolumbar procedure.It was reported that the system was stuck in initializing with the radiation symbol disabled.They tried clearing the e-stop, rebooting, and reseating the umbilical with little success.It occurred intra operatively and reported no impact to the patient.Additional information received stating that at the reportable event delayed happened approximately 20 minutes.
Additional Manufacturer Narrative
( h6): the manufacturing representative (rep) went to site to test the imaging system and found that connector j2 on rearcab was dislodged.Reconnected j2 restarted system multiple times with no issue.Performed system checkout.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi 71000424rpend; product id: bi71000167, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information was received stating that yes, there was a delay of approximately 20 minutes while trying to troubleshoot and reboot the system.No they could not make any exposures.The system could not complete the boot up process.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.